Firmoo > Answers > Eye Health >  question
Brook Park

What if I get a fungal medication into my eye?

What do I do after I accidentally put some nail fungus medication into one of my eyes?
02/09/2015

Answers (2)

  • Theron

    Generally speaking, whenever you accidentally get a medication in your eyes, you need to seek medical help, either from your primary care doctor or from your eye doctor. Most medications will have brief instructions as part of their packaging that describe what to do immediately after getting the medication in the eye. This often includes flushing the eye with water for several minutes, removing contact lenses, and the like. Therefore, I would first recommend that you take a look at the packaging for the particular medication that you have to see what it recommends and follow these instructions. After following these emergency instructions, the next step is to go see the doctor. This is important because sometimes there can be continuing damage to the eye, especially if the medication is not entirely removed, despite following the emergency instructions. This damage may require medical treatment, for example with eye patching or with topical eye medications, and close followup to make sure that the eye is healing well. Therefore, I would book an appointment with your doctor right away to be seen. If you can't get in to see your doctor soon, another option would be to visit the emergency room.
    02/09/2015
  • Christian scott

    If you accidentally put some nail fungus medication into your eyes, the first thing you need to flush your eyes with some pure water for several minutes. Then, you need to go to doctor and ask him for help.
    02/13/2015
Jumpto

Answer the question:

You must log in/register to answer this question.

ASK